BNT162b2 접종과 면역관문억제제 치료 이후 발생한 이상 반응 1예
Immune-related Adverse Effect after BNT162b2 Vaccination with Parallel Immune Checkpoint Inhibitor Therapy: A Case Report
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
COVID-19 vaccination is essential in cancer patients. However, there is limited evidence of the prognosis of these patients, especially for those taking immune checkpoint inhibitors (ICIs). We present a patient on pembrolizumab for advanced endometrioid adenocarcinoma experiencing continuous diarrhea and subsequent episodes of fever with pain in multiple joints following a second dose of the BNT162b2 mRNA COVID-19 vaccine. An ICI-induced immune-related adverse effect (irAE) was the main diagnosis; cytokine release syndrome and rheumatoid arthritis were also considered. Notably, the novel irAE occurred after the 19th pembrolizumab trial, highlighting the potential effect of changes in systemic immunogenicity after BNT162b2 vaccination. Ultimately, the patient was treated with steroid, which alleviated her symptoms. Here, we report a rare adverse effect after COVID-19 vaccination in an endometrioid carcinoma patient on ICI therapy. This report shows that there is a need to consider and investigate vaccine-related adverse events.
Abstract
COVID-19 vaccination is essential in cancer patients. However, there is limited evidence of the prognosis of these patients, especially for those taking immune checkpoint inhibitors (ICIs). We present a patient on pembrolizumab for advanced endometrioid adenocarcinoma experiencing continuous diarrhea and subsequent episodes of fever with pain in multiple joints following a second dose of the BNT162b2 mRNA COVID-19 vaccine. An ICI-induced immune-related adverse effect (irAE) was the main diagnosis; cytokine release syndrome and rheumatoid arthritis were also considered. Notably, the novel irAE occurred after the 19th pembrolizumab trial, highlighting the potential effect of changes in systemic immunogenicity after BNT162b2 vaccination. Ultimately, the patient was treated with steroid, which alleviated her symptoms. Here, we report a rare adverse effect after COVID-19 vaccination in an endometrioid carcinoma patient on ICI therapy. This report shows that there is a need to consider and investigate vaccine-related adverse events.
참고문헌 (10)
- Desai A, "COVID-19 vaccine guidance for patients with cancer participating in oncology clinical trials", Nat Rev Clin Oncol, 18, pp.313~319 (2021)
- Korompoki E, "COVID-19 Vaccines in patients with cancer-a welcome addition, but there is need for optimization", JAMA Oncol, 7, pp.1113~1114 (2021)
- Green AK, "A review of immune checkpoint blockade therapy in endometrial cancer", Am Soc Clin Oncol Educ Book, 40, pp.1~7 (2020)
- Martins F, "Adverse effects of immune-checkpoint inhibitors : epidemiology, management and surveillance", Nat Rev Clin Oncol, 16, pp.563~580 (2019)
- Richter MD, "Rheumatic syndromes associated with immune checkpoint inhibitors : a single-center cohort of sixty-one patients", Arthritis Rheumatol, 71, pp.468~475 (2019)
- Ghosh N, "Checkpoint inhibitor-associated arthritis : a systematic review of case reports and case series", J Clin Rheumatol, 27, pp.e317~e322 (2021)
- Albandar HJ, "Immune-related adverse events(irAE)in cancer immune checkpoint inhibitors(ICI)and survival outcomes correlation : to rechallenge or not?", Cancers(Basel), 13, pp.989~ (2021)
- Au L, "Cytokine release syndrome in a patient with colorectal cancer after vaccination with BNT162b2", Nat Med, 27, pp.1362~1366 (2021)
- Polack FP, "Safety and efficacy of the BNT162b2 mRNA covid-19 vaccine", N Engl J Med, 383, pp.2603~2615 (2020)
- Watanabe T, "Case report : new-onset rheumatoid arthritis following COVID-19 vaccination", Front Immunol, 13, pp.859926~ (2022)
